# SDR SWAA2025111223542

- Difficulty date: October 10, 2025
- Submitted: November 12, 2025
- Operation: Air carrier
- Aircraft: N908WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36620
- Aircraft time: 57,715 hours, 34,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE LOCATED BTW BS907 TO BS927 AND BTW STR25R TO STR27R AT AFT CARGO COMPARTMENT.  REPLACED ANGLE AND FASTENERS LOCATED BTW BS907 TO BS927 AND BTW STR25R TO STR27R AT AFT CARGO COMPARTMENT IAW DWG 147A7221, SHEET 24, REV-,  SRM 51-40-02-0G-0 & SRM 51-10-02-0G-0.
